The mixture of left-right truncated normal distributions

Joan del Castillo, Jalila Daoudi

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

This paper introduces the mixture of left-right truncated normal distributions, from the spreads between bid and ask prices, as a statistical model for handle non-normality of asset price returns. It has been proved that there is only one maximum for the likelihood function of the new model. © 2009 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)3543-3551
JournalJournal of Statistical Planning and Inference
Volume139
DOIs
Publication statusPublished - 1 Oct 2009

Keywords

  • Coefficient of variation
  • Heavy tailed distributions
  • Normal inverse Gaussian distribution
  • Return distributions

Fingerprint Dive into the research topics of 'The mixture of left-right truncated normal distributions'. Together they form a unique fingerprint.

Cite this